AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Off Topic Discussion > General Off Topic Discussion

Reply
 
LinkBack Thread Tools Display Modes
oh shit
Old
  (#1)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
oh shit - 06-21-2005, 01:35 PM

Ok for the first 3 weeks i was doing 1 shot of testosterone @ 600mgs. I did it because my body reacts well with 1 shot compared to 2. Anyways last week i changed up and split the shots. I was so used to filling a little past the 2cc mark for the first 2 weeks so i didn't realize that i was doing that until today. I was actually filling a little past the 2cc mark on both shots of the week. That's right folks a little over 1gram. Damn i'm glad i caught that today or else i would have done it again on thursday. Goes to show kiddies pay attention to what your doing....glad i'm not gyno prone.
   
Reply With Quote
Old
  (#2)
AnaSCI SENIOR
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
06-21-2005, 01:49 PM

wow did you notice anything diferant as far as how you felt ,?
   
Reply With Quote
Old
  (#3)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-21-2005, 02:46 PM

I did notice that in a week my strength was jumping up alot and that i was more aggressive when i was pushing weight.
   
Reply With Quote
Old
  (#4)
AnaSci's Hillbilly
 
Parker123's Avatar
 
Offline
Posts: 289
Join Date: Aug 2004
Location: Florida
06-21-2005, 04:04 PM

Enjoy the ride ! :twisted:


"If the mind can believe it, then the body can acheive it"
   
Reply With Quote
Old
  (#5)
pincrusher
Guest
 
Posts: n/a
06-21-2005, 04:38 PM

you will probably find it will affect you the most in about a week or 2. this is when the highest concentration of the increased dosage will be in your system. you might break out in more acne at that time or experience an increase in agressiveness or hornyness but that is about all.
   
Reply With Quote
Old
  (#6)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-21-2005, 05:20 PM

Well i'm lowering the dosage this week. And i'm taking acne medication from the doctor now so i hope it helps out.
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
06-21-2005, 05:21 PM

what did he give you , I need to take somthing for my next one I broke out bad on my sholders and back in week 8 straight through pct and is only now getting better
   
Reply With Quote
same here
Old
  (#8)
AnaSCI MEMBER
 
smikey211's Avatar
 
Offline
Posts: 166
Join Date: Mar 2005
same here - 06-21-2005, 05:58 PM

Quote:
Originally Posted by max lift
what did he give you , I need to take somthing for my next one I broke out bad on my sholders and back in week 8 straight through pct and is only now getting better
It started getting bad around week 8 and just go worse..... Finally starting to subside.... What did he give you? Accutane?
   
Reply With Quote
Old
  (#9)
AnaSCI SENIOR
 
max lift's Avatar
 
Offline
Posts: 810
Join Date: Feb 2005
Location: canada
06-21-2005, 06:27 PM

I have not taken anything yet all I used was a body wash and it was not enough so next cycle I will take somthing , I am hoping that their is an alturnative to accutane because of how harsh it is on your liver and state of mind,
   
Reply With Quote
Old
  (#10)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
06-21-2005, 06:30 PM

The medication is called Minocycline. It's suppossed to help stop the breakout of acne.

Minocycline


Minocycline pills are antibiotics sold as Minocin, Dynacin, Vectrin and generic minocycline. This antibiotic has been in use since the 1970's and is a great acne therapy. It kills the acne bacteria more effectively than many other acne pills and has a separate "anti-inflammatory" effect. This means it reduces the redness, swelling and tenderness or pimples whether it kills the acne bacteria or not. Because of this effect, minocycline is now also being used for some people with painful, swollen joints.

Last edited by ORACLE; 06-21-2005 at 06:33 PM.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 07:36 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.